Upper and lower nearly (i, j)-continuous multifunctions
Show full item record
Show full item record
AbstractIn this paper the authors introduce and study upper and lower nearly (I,J)-continuous multifunctions. Some characterizations and several properties concerning upper (lower) nearly (I,J)-continuous multifunctions are obtained. The results improves many results in Literature.
Referencias: M.E. Abd El-Monsef, E.F. Lashien, A.A. Nasef, On I-open sets and Icontinuous functions, Kyungpook Math. J., 32 (1992), 21-30.  M. Akdag, On upper and lower I-continuous multifunctions, Far East J. Math. Sci., 25 (2007), 49-57.  A. Al-Omari and M. S. M. Noorani, Contra-I-continuous and almost Icontinuous functions, Int. J. Math. Math. Sci., (9) (2007), 169-179.  D. Andrijevic, Semi-preopen sets, Mat. Vesnik, 38 (1986), 24-32.  C. Arivazhagi and N. Rajesh, Nearly J -continuous multifunctions, Bol. Soc. Paran. Mat., 37 (2019), 33-38.  D. Carnahan, Locally nearly compact spaces, Boll. Un. mat. Ital., 6 (1972), 143-153.  C. Carpintero, E. Rosas and J. Moreno, More on upper and lower almost nearly I-continuous multifunctions, Int. J. Pure and Appl. Math., 117 (2017), 521-537.  E. Ekici, Nearly continuous multifunctions, Acta Math. Univ. Comenianae, 72 (2003), 229-235.  E. Ekici, Almost nearly continuous multifunctions, Acta Math. Univ. Comenianae, 73 (2004), 175-186.  D. S. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Montly, 97 (1990), 295-310.  N. Levine, Semi open sets and semi-continuity in topological spaces, Amer. Math. Montly, 70 (1963), 36-41.  K. Kuratowski, Topology, Academic Press, New York, 1966.  A.S. Mashhour, M. E. ABD El-Monsef, El-Deep on precontinuous and weak precontinuous mappings, Proced. Phys. Soc. Egyp, 53 (1982), 47-53.  R. E. Simithson, Almost and weak continuity for multifunctions, Bull. Calcutta Math. Soc., 70 (1978), 383-390.  M. Stone, Applications of the theory of boolean rings to general topology, Trans. Amer. Math. Soc., 41 (1937), 374-381.  R. Vaidyanathaswamy, The localisation theory in set topology, Proc. Indian Acad. Sci., 20 (1945), 51-61.  I. Zorlutuna, I-continuous multifunctions, Filomat, 27 (2013), 155-16
Citar con el siguiente link: http://hdl.handle.net/11323/5126